# SDR HALA20231026237

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 38,086 hours, 5,941 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM A. ICE L OUTR WING HI PR AFTER TAKEOFF. REMOVED AND REPLACED L OUTR WING A. ICE CONTROL VALVE (9DL1) PER AMM 30-11-51. OPS AND LEAK CHECK GOOD, OK FOR SVC.
